MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.62923

Медицинская библиотека · Cureus · 2024

Wide Spectrum of Flecainide Toxicity: A Case Report and Literature Review.

Stolear Anton, Dulgher Maxim, Bae Ju Young, Kaminsky Lila, Jeyashanmugaraja Gini P, Emerenini Uzodinma

Клинический случайСтатьяПеревод в очереди

Аннотация

Flecainide toxicity is a rare but serious condition that can present with a wide range of clinical symptoms. We report the case of a 79-year-old female with paroxysmal atrial fibrillation on flecainide therapy who developed altered mental status, visual hallucinations, and bradycardia. Laboratory results revealed an acute kidney injury, which contributed to elevated flecainide levels. Discontinuation of flecainide led to a rapid resolution of symptoms and normalization of ECG findings. This case underscores the critical need for careful monitoring of renal function and potential drug interactions in patients receiving flecainide to prevent toxicity, highlighting the wide range of flecainide toxicity, including rare manifestations such as encephalopathy and visual hallucinations.

Для цитирования: Stolear Anton, Dulgher Maxim, Bae Ju Young, Kaminsky Lila, Jeyashanmugaraja Gini P, Emerenini Uzodinma. Wide Spectrum of Flecainide Toxicity: A Case Report and Literature Review.. Cureus. 2024. DOI: 10.7759/cureus.62923.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.